Research Repository

On Some Bounds of Ostrowski and Cebysev type

Ahmad, Farooq, Cerone, Pietro, Dragomir, Sever S and Mir, N. A (2010) On Some Bounds of Ostrowski and Cebysev type. Journal of Mathematical Inequalities, 4 (1). pp. 53-65. ISSN 1846-579X

Full text for this resource is not available from the Research Repository.


Making use of an identity of Dragomir and Barnett, proved in [13] [published in J. Indian Math. Soc. (N.S.), 66 (1999), No. 1-4, 237-245], some new Ostrowski and Cebysev type inequalities involving two functions have been developed. Bounds obtained for the new established Ostrowski and Cebysev type inequalities are of interest and are better than the bounds available in the literature for these type of inequalitie

Item Type: Article
Uncontrolled Keywords: ResPubID19671, Ostrowski type inequalities, Cebysev type inequalities, integral inequalities
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0101 Pure Mathematics
SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Depositing User: VUIR
Date Deposited: 21 Mar 2012 06:17
Last Modified: 23 Aug 2012 02:27
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar